# SDR ASAA2017083121768

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 40,458 hours, 12,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200079001
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED AN EMERGENCY EXIT LIGHT LENS MISSING.  ACFT GROUNDED.  REMOVED AND REPLACED EMERGENCY EXIT ROW LIGHT ASSY. OPS NORMAL IAW AMM 33-51-01-960-802.
